C.R. BARD, INC. (BASD) -3006260740 VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, CHRONOFLEX, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
7460000 |
| Medical Device Problem Codes |
Fracture (1260); Expulsion (2933)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Skin Erosion (2075)
| Date of Event |
05/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported catheter fracture and expulsion issues as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the port allegedly had catheter fracture.Additionally, the patient was diagnosed with an unspecified infection.It was further reported that the patient experienced erosion or wound complications at port body site.However, the current status of the patient is unknown.